Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Crippa - C. De Lellis

Estimates and regularity results for the DiPerna--Lions flow

created by crippa on 19 Aug 2006
modified by delellis on 04 May 2011

[BibTeX]

Published Paper

Inserted: 19 aug 2006
Last Updated: 4 may 2011

Journal: J. Reine Angew. Math.
Number: 616
Pages: 15-46
Year: 2008

Abstract:

In this paper we derive new simple estimates for ordinary differential equations with Sobolev coefficients. These estimates not only allow to recover some old and recent results in a simple direct way, but they also have some new interesting corollaries.

For the most updated version and eventual errata see the page

http:/www.math.uzh.chindex.php?id=publikationen&key1=493

Credits | Cookie policy | HTML 5 | CSS 2.1